Oklahoma, 2024Heat in Oklahoma, July 1 to 4, 2024
July 1 to 4, 2024 · NWS OUN · 116 events in 48 counties and zones
Heat and humidity combined to yield 105 to 109-degree heat indices across the western two-thirds of Oklahoma during the afternoon/evening of the 1st through 4th.
Every event with a place to put it; 116 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 116
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heat and humidity combined to yield 105 to 109-degree heat indices across the western two-thirds of Oklahoma during the afternoon/evening of the 1st through 4th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 1, 5:07 AM CST, 5 hours 53 minutes earlier.
Area forecast discussion, Jul 1, 5:07 AM CST, 5 hours 53 minutes before
Area Forecast Discussion
National Weather Service Norman OK
607 AM CDT Mon Jul 1 2024
...New AVIATION...
.SHORT TERM...
(Today and tonight)
Issued at 340 AM CDT Mon Jul 1 2024
After a brief respite from the heat in northern Oklahoma
yesterday, we are back to the heat areawide today. The main
question is how much will dewpoints mix out across the west and
central sections of the forecast area. Dewpoints in the 70s look
to stay in eastern portions of the area, but a lot of the models
are mixing the moisture out with more veered winds and drier air
above the surface. NBM populated dewpoints on the high side of the
guidance envelope and given the tendency to keep somewhat higher
dewpoints last week, we will go with keeping the NBM's higher
dewpoints at least through the central third of the area. This
gives us forecast heat index values of 105 or higher from roughly
Cherokee to Lawton to Frederick to Archer City and east, and have
expanded the Heat Advisory west to incorporate the remainder of
these areas.
&&
.LONG TERM...
(Tuesday through Sunday)
Issued at 340 AM CDT Mon Jul 1 2024
The heat continues for the next few days. Temperatures look to be
warmer Tuesday compared to today, but current indications are
dewpoints/humidity may be a little lower to somewhat counteract it
for heat index values. Overall, the heat continues through at
least Thursday.
As a mid-level trough moves through the northern and central
Plains and the mid-level high shifts east into the Southeastern
U.S., a front will move down through Kansas Tuesday and at least
approach the border or perhaps move into northern Oklahoma, and
there will be some potential of showers and thunderstorms Tuesday
afternoon through Wednesday with this front in or just north of
the Kansas border. If the front does move into northern Oklahoma,
temperatures will not be quite as hot in the north on Wednesday...
but the rest of the area will still be hot. And the front will
wash out and/or lift back north Wednesday night. But a stronger
mid-level wave moves through the Plains later in the week and
helps push a cooler airmass down the Plains, and it currently
looks like the front should push through the forecast area Friday.
This will bring both higher chances of showers and storms and a
break from the high heat with temperatures currently forecast to
be closer to or slightly below the early July average.
&&
.AVIATION...
(12Z TAFS)
Issued at 603 AM CDT Mon Jul 1 2024
VFR conditions are expected through the period with mainly clear
skies outside of some scattered high clouds. Winds will veer this
morning to south or southwest, generally around 10-15 kts.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 99 79 102 80 / 0 0 0 0
Hobart OK 101 80 104 81 / 0 0 0 10
Wichita Falls TX 102 80 105 80 / 0 0 0 0
Gage OK 99 78 102 72 / 0 0 10 40
Ponca City OK 99 79 102 77 / 10 0 0 20
Durant OK 99 78 101 80 / 10 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 9 PM CDT this evening for
OKZ006>008-011>013-017>020-023>032-037>048-050>052.
TX...Heat Advisory from noon today to 9 PM CDT this evening for
TXZ086-089-090.
&&
SHORT TERM...26
LONG TERM....26
AVIATION...08Hazardous weather outlook, Jul 1, 2:56 AM CST, 8 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
356 AM CDT Mon Jul 1 2024
OKZ004>048-050>052-TXZ083>090-020900-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
356 AM CDT Mon Jul 1 2024
This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.
.DAY ONE...Today and Tonight...
.Heat...
Heat index values will be between 105 and 110 across a large
portions of eastern and central Oklahoma and north central Texas
again this afternoon. Farther west, temperatures will still be
above 100 this afternoon, but lower humidity will keep heat index
values slightly lower.
.Thunderstorms...
There is a low chance of thunderstorms in far southeastern
Oklahoma this afternoon. The potential for severe weather is low.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...
.Heat...
Hot temperatures will continue across most areas again on Tuesday
through Thursday before somewhat cooler air moves into the area
late this week.
.Thunderstorms...
There is a chance of thunderstorms across northern Oklahoma
Tuesday afternoon through Wednesday. There is a marginal risk of
severe storms in northwest Oklahoma Tuesday afternoon and evening.
Thunderstorm chances increase across the entire area Thursday
night and Friday as a front moves through the area. Low storm
chances persist Saturday and Sunday.
Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.
Heat, Alfalfa
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Heat, Blaine
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Blaine forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Heat, Bryan
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Bryan forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Heat, Caddo
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Caddo forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Heat, Canadian
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Heat, Carter
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Cleveland
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Heat, Coal
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Coal forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Heat, Cotton
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Cotton forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Heat, Custer
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Custer forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Heat, Dewey
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Dewey forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Garvin
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Heat, Grady
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Heat, Grant
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Heat, Greer
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Greer forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Jackson
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Lincoln
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Heat, Logan
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Love
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Heat, Major
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Major forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Heat, Marshall
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Heat, McClain
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Heat, Murray
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Heat, Noble
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Heat, Oklahoma
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Heat, Payne
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Heat, Pottawatomie
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Heat, Seminole
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Heat, Stephens
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Heat, Tillman
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Tillman forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Heat, Washita
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Washita forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Heat, Woods
- When
- July 1, 11:00 AM CST to 8:00 PM CST
- Where
- Woods forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Heat, Alfalfa
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Heat, Atoka
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Atoka forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Heat, Beckham
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Beckham forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Heat, Blaine
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Blaine forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Heat, Bryan
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Bryan forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Heat, Caddo
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Caddo forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Heat, Canadian
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Heat, Carter
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Coal
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Coal forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Heat, Comanche
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Heat, Cotton
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Cotton forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Heat, Dewey
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Dewey forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Heat, Ellis
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Heat, Garfield
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Garfield forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Heat, Garvin
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Heat, Grady
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Heat, Grant
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Grant forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Heat, Greer
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Greer forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Heat, Harmon
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Harmon forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Heat, Harper
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Harper forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Jackson
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Heat, Jefferson
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Kay
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Kay forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Heat, Kiowa
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Heat, Lincoln
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Heat, Logan
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Love
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Heat, Marshall
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Heat, McClain
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Heat, Murray
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Heat, Noble
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Noble forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Heat, Payne
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Pottawatomie
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Heat, Roger Mills
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Heat, Stephens
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Heat, Washita
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Washita forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Heat, Woods
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Woods forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Heat, Woodward
- When
- July 2, 11:00 AM CST to 8:00 PM CST
- Where
- Woodward forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
Heat, Atoka
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Atoka forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Heat, Bryan
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Bryan forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Heat, Caddo
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Caddo forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Heat, Canadian
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Heat, Carter
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Carter forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Heat, Cleveland
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Heat, Coal
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Coal forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Heat, Cotton
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Cotton forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Heat, Garvin
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Garvin forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Heat, Grady
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Grady forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Heat, Hughes
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Hughes forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Heat, Jackson
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Jackson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Heat, Jefferson
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Heat, Lincoln
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Heat, Logan
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Love
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Love forecast zone
- Reported by
- Mesonet
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Heat, Marshall
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Marshall forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Heat, McClain
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- McClain forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Heat, Murray
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Murray forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Heat, Oklahoma
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Heat, Payne
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Pontotoc
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Heat, Pottawatomie
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Heat, Seminole
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Seminole forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Heat, Stephens
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Heat, Tillman
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Tillman forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Heat, Washita
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Washita forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Heat, Johnston
- When
- July 3, 11:00 AM CST to 8:00 PM CST
- Where
- Johnston forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Heat, Beckham
- When
- July 4, 11:00 AM CST to 8:00 PM CST
- Where
- Beckham forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Heat, Canadian
- When
- July 4, 11:00 AM CST to 8:00 PM CST
- Where
- Canadian forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Heat, Cleveland
- When
- July 4, 11:00 AM CST to 8:00 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Heat, Comanche
- When
- July 4, 11:00 AM CST to 8:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Heat, Custer
- When
- July 4, 11:00 AM CST to 8:00 PM CST
- Where
- Custer forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Heat, Harmon
- When
- July 4, 11:00 AM CST to 8:00 PM CST
- Where
- Harmon forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Heat, Kingfisher
- When
- July 4, 11:00 AM CST to 8:00 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Heat, Kiowa
- When
- July 4, 11:00 AM CST to 8:00 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Mesonet
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Heat, Logan
- When
- July 4, 11:00 AM CST to 8:00 PM CST
- Where
- Logan forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Heat, Payne
- When
- July 4, 11:00 AM CST to 8:00 PM CST
- Where
- Payne forecast zone
- Reported by
- Mesonet
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Heat, Washita
- When
- July 4, 11:00 AM CST to 8:00 PM CST
- Where
- Washita forecast zone
- Reported by
- Mesonet
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in Washington, July 1 to 31, 2024$100 million · 1 event
- Heat in Nevada, July 1, 20241 death · 1 event
- Rip Current in Illinois, July 1, 20241 death · 1 event
- Excessive Heat in Oklahoma, July 1 to 4, 202415 injured · 22 events
- Excessive Heat and Heat in Texas, July 1 to 4, 202410 injured · 49 events
- Tornadoes and Damaging Winds in Nebraska, July 1, 2024$2.1 million · 68 kt wind · 10 events
- Tornadoes and Flash Flooding in Nebraska, July 1 to 8, 2024$200,000 · EF1 · 25 events
- Flooding in Wisconsin, July 1 to 15, 2024$730,000 · 4 events
- Damaging Winds and High Wind in Kansas, July 1, 2024$100,000 · 78 kt wind · 6 events
- Flooding in Minnesota, July 1 to 12, 2024$85,000 · 5 events
- Flooding in Iowa, July 1 to 17, 2024$41,000 · 3 events
- Excessive Heat in Oklahoma, July 1 to 4, 202432 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1200979, 1200980, 1200981, 1200982, 1200983, 1200984, 1200985, 1200986, 1200987, 1200988, 1200989, 1200990, 1200991, 1200992, 1200993, 1200994, 1200995, 1200996, 1200997, 1200998, 1200999, 1201000, 1201001, 1201002, 1201003, 1201004, 1201005, 1201006, 1201007, 1201008, 1201009, 1201010, 1201011, 1201012, 1201013, 1201014, 1201053, 1201054, 1201055, 1201056, and more.